Tsukuba Journal of Mathematics

On Hochschild cohomology ring of the integral group ring of the quaternion group

Takao Hayami

Full-text: Open access

Abstract

We will determine the ring structure of the Hochschild cohomology $HH^{*}(ZQ_{2})$ for the quatemion group $Q_{2}$ of order 8 using the ring isomorphism determined by Siegel and Witherspoon.

Article information

Source
Tsukuba J. Math., Volume 29, Number 2 (2005), 363-387.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496164962

Digital Object Identifier
doi:10.21099/tkbjm/1496164962

Mathematical Reviews number (MathSciNet)
MR2177018

Zentralblatt MATH identifier
1104.16009

Citation

Hayami, Takao. On Hochschild cohomology ring of the integral group ring of the quaternion group. Tsukuba J. Math. 29 (2005), no. 2, 363--387. doi:10.21099/tkbjm/1496164962. https://projecteuclid.org/euclid.tkbjm/1496164962


Export citation